Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 627419, 30 pages.
Uniqueness and Multiplicity of a Prey-Predator Model with Predator Saturation and Competition
We investigate positive solutions of a prey-predator model with predator saturation and competition under homogeneous Dirichlet boundary conditions. First, the existence of positive solutions and some sufficient and necessary conditions is established by using the standard fixed point index theory in cones. Second, the changes of solution branches, multiplicity, uniqueness, and stability of positive solutions are obtained by virtue of bifurcation theory, perturbation theory of eigenvalues, and the fixed point index theory. Finally, the exact number and type of positive solutions are proved when or converges to infinity.
J. Appl. Math., Volume 2012 (2012), Article ID 627419, 30 pages.
First available in Project Euclid: 7 May 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Feng, Xiaozhou; Li, Lifeng. Uniqueness and Multiplicity of a Prey-Predator Model with Predator Saturation and Competition. J. Appl. Math. 2012 (2012), Article ID 627419, 30 pages. doi:10.1155/2012/627419. https://projecteuclid.org/euclid.jam/1399490202